# SDR DALA1021803707

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 34,255 hours, 14,466 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L-1 WINDOW CRACKED DUE TO WINDOW HEAT OVERHEATING.  MX REPLACED THE NR1 WINDSHIELD IAW AMM TASK 56-11-11 000-801 AND ACCOMPANING WINDOW HEAT CONTROL UNIT IAW 30-41-11-401.  PERFORMED TEST OF WINDSHIELD AND WINDSHIELD HEAT CONTROL UNIT AND ALL CHECKS GOOD.  ACFT IS OK FOR SERVICE.
